# SDR MWEA97255

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Incorect Repair
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND PREV REPAIR RT WING L/E REQ EVAL FOR CORRECT REPAIR.  MAINTENANCE COMPLETED A REPAIR IAW DOUGLAS TELEX SVC MSP 0306 GLP DATED 11 MARCH 97.
